American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 199 found      Go to page: < 2 3 4 5 6 7

[121] Dong Hoon Lee. On representations of the holomorph of analytic groups . Proc. Amer. Math. Soc. 95 (1985) 135-138. MR 796462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] C. M. Patton and H. Rossi. Unitary structures on cohomology . Trans. Amer. Math. Soc. 290 (1985) 235-258. MR 787963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] David Handelman. Positive polynomials and product type actions of compact groups. Memoirs of the AMS 54 (1985) MR 783217.
Book volume table of contents

[124] Ronald L. Lipsman. Generic representations are induced from square-integrable representations . Trans. Amer. Math. Soc. 285 (1984) 845-854. MR 752506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] David H. Collingwood. Embeddings of Harish-Chandra modules, ${\germ n}$-homology and the composition series problem: the case of real rank one . Trans. Amer. Math. Soc. 285 (1984) 565-579. MR 752491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] David H. Collingwood. Harish-Chandra modules with the unique embedding property . Trans. Amer. Math. Soc. 281 (1984) 1-48. MR 719657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Roberto J. Miatello and Jorge A. Vargas. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 279 (1983) 63-75. MR 704602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] K. Imai and A. Terras. The Fourier expansion of Eisenstein series for ${\rm GL}(3,\,{\bf Z})$ . Trans. Amer. Math. Soc. 273 (1982) 679-694. MR 667167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Birgit Speh. Indecomposable representations of semisimple Lie groups . Trans. Amer. Math. Soc. 265 (1981) 1-34. MR 607104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Robert P. Martin. Tensor products of principal series for the De Sitter group . Trans. Amer. Math. Soc. 265 (1981) 121-135. MR 607111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Jorge Vargas. A character formula for the discrete series of a semisimple Lie group. Bull. Amer. Math. Soc. 2 (1980) 465-467. MR 561535.
Abstract, references, and article information   
View Article: PDF

[132] Saverio Giulini and Giancarlo Travaglini. $L\sp{p}$-estimates for matrix coefficients of irreducible representations of compact groups . Proc. Amer. Math. Soc. 80 (1980) 448-450. MR 581002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Jonathan Rosenberg. Realization of square-integrable representations of unimodular Lie groups on $L\sp{2}$-cohomology spaces . Trans. Amer. Math. Soc. 261 (1980) 1-32. MR 576861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Bent Ørsted. Composition series for analytic continuations of holomorphic discrete series representations of ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 260 (1980) 563-573. MR 574799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information   
View Article: PDF

[136] Joseph A. Wolf. Classification and Fourier inversion for parabolic subgroups with square integrable nilradical. Memoirs of the AMS 22 (1979) MR 546511.
Book volume table of contents

[137] Alfred Magnus. Nonspherical principal series representations of a semisimple Lie group. Memoirs of the AMS 19 (1979) MR 527009.
Book volume table of contents

[138] Robert J. Blattner and Joseph A. Wolf. Explicit quantization of the Kepler manifold . Proc. Amer. Math. Soc. 77 (1979) 145-149. MR 539648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Nolan R. Wallach. The analytic continuation of the discrete series. II . Trans. Amer. Math. Soc. 251 (1979) 19-37.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Nolan R. Wallach. The analytic continuation of the discrete series. I . Trans. Amer. Math. Soc. 251 (1979) 1-17. MR 531967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Hrvoje Kraljević. A note on nonunitary principal series representations . Proc. Amer. Math. Soc. 70 (1978) 213-216. MR 0473107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Hans Plesner Jakobsen. Intertwining differential operators for ${\rm Mp}(n,\,{\bf R})$ and ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 246 (1978) 311-337. MR 515541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Frederick W. Keene. Square integrable representations and a Plancherel theorem for parabolic subgroups . Trans. Amer. Math. Soc. 243 (1978) 61-73. MR 0498983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Robert P. Martin. Tensor products for ${\rm SL}(2,\,k)$ . Trans. Amer. Math. Soc. 239 (1978) 197-211. MR 487045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Yang Hua. On a degenerate principal series of representations of ${\rm U}(2, 2)$ . Trans. Amer. Math. Soc. 238 (1978) 229-252. MR 0466417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Shlomo Sternberg and Joseph A. Wolf. Hermitian Lie algebras and metaplectic representations. I . Trans. Amer. Math. Soc. 238 (1978) 1-43. MR 0486325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[148] R. A. Herb and P. J. Sally Jr.. Singular invariant eigendistributions as characters. Bull. Amer. Math. Soc. 83 (1977) 252-254. MR 0480875.
Abstract, references, and article information   
View Article: PDF

[149] S. Rallis and G. Schiffmann. Discrete spectrum of the Weil representation. Bull. Amer. Math. Soc. 83 (1977) 267-270. MR 0429753.
Abstract, references, and article information   
View Article: PDF

[150] Michael Cowling. The Kunze-Stein phenomenon. Bull. Amer. Math. Soc. 83 (1977) 293-295. MR 0425022.
Abstract, references, and article information   
View Article: PDF


Results: 121 to 150 of 199 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia